# SDR ASAA2023062944339

- Difficulty date: June 29, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 70,274 hours, 36,533 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5302
- Part serial: NSN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL SPAR CRACKED AT MACHINED STIFFNER AT STAB STA 92.7. GROUNDED - YES. REPAIRED RIB @ STA 92.7 IAW B737-700 SRM 55-10-09-2R-4.
